| Model Number |
4251628-02 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/18/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Exemption number e2016018 b.Braun inc.(bbmi) (importer) is submitting the report on behalf of b.Braun melsungen ag (manufacturer).This report has been identified as b.Braun medical inc.Internal report number (b)(4).The investigation into this reported event is ongoing.A follow-up report will be submitted when the results of the investigation are available.
Event or Problem Description
As reported by user facility: a 4 mm portion of an introcan catheter broke during the catheter removal procedure.However, the doppler exam performed showed that there was no catheter broken & left inside the blood vessel of this patient.
Additional Manufacturer Narrative
Exemption number e2016018.(b)(4).This report has been identified as b.Braun medical inc.Internal report number (b)(4).The actual device involved in the reported incident was not returned for evaluation.Without the actual sample a thorough sample analysis could not be performed and no specific conclusions can be drawn.No adverse quality trends of this nature were identified during the complaint review process for the reported catalog number.If additional pertinent information becomes available a follow-up report will be filed.